# SDR USAA980578

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6562125
- Condition: Corroded
- Location: Bs 500
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION STATION 500D STRINGER 28L KEEL BEAM LOWR CHORD, CORROSION TASK NR C53-107-01.  INSTALLED NEW SPLICE ANAVE, VERTICAL STIFFENERS, SHEAR TIES AND FILLERS PER EA 62936.  (M)
